Applied Mathematics

Vol.2 No.2(2011), Paper ID 3961, 10 pages

DOI:10.4236/am.2011.22018

 

Formulation of the Post-Newtonian Equations of Motion of the Restricted Three Body Problem

 

Fawzy A. Abd El-Salam, Sobhy Abd El-Bar

 

 

Copyright © 2011 Fawzy A. Abd El-Salam, Sobhy Abd El-Bar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Abd El-Salam and S. El-Bar, "Formulation of the Post-Newtonian Equations of Motion of the Restricted Three Body Problem," Applied Mathematics, Vol. 2 No. 2, 2011, pp. 155-164. doi: 10.4236/am.2011.22018.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.